Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Characterizations of Favard classes for functions of several variables


Authors: P. L. Butzer and E. Görlich
Journal: Bull. Amer. Math. Soc. 74 (1968), 149-152
DOI: https://doi.org/10.1090/S0002-9904-1968-11916-0
MathSciNet review: 0220051
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Aronszajn and K. T. Smith, Theory of Bessel potentials. Part I, Ann. Inst. Fourier (Grenoble) 11 (1961), 385-475. MR 143935
  • 2. N. Aronszajn, F. Mulla and P. Szeptycki, On spaces of potentials connected with L, Ann. Inst. Fourier (Grenoble) 13 (1963), 211-306. MR 180846
  • 3. P. L. Butzer, Fourier transform methods in the theory of approximation, Arch. Rational Mech. Anal. 5 (1960), 390-415. MR 117480
  • 4. P. L. Butzer and H. Berens, Semi-groups of operators and approximation, Grundlehren d. Math. Wiss., vol. 145, Springer, New York, 1967. MR 230022
  • 5. P. L. Butzer and R. J. Nessel, Favard classes for n-dimensional singular integrals, Bull. Amer. Math. Soc. 72 (1966), 493-498. MR 192249
  • 6. A. P. Calderón, Lebesgue spaces of differentiable functions and distributions, Proc. Sympos. Pure Math., Vol. 4, Amer. Math. Soc. Providence, R. I., 1961, 33-49. MR 143037
  • 7. J. Horváth, Transformadas de Hilbert de distribuciones, Segundo symposium sobre algunos problemas matematicos que se están estudiando en Latino America, Villavicencio-Mendoza, 1954, 61-70. MR 72987
  • 8. R. J. Nessel, Das Saturationsproblem für mehrdimensionale singuläre Integrale und seine Lösung mit Hilfe der Fouriertransformation, Doctoral dissertation, Aachen, 1965, 145 pp.
  • 9. S. M. Nikolskiĭ, On imbedding, continuation and approximation theorems for differentiable functions of several variables, Russian Math. Surveys (5) 16 (1961), 55-104. MR 149267
  • 10. L. Schwartz, Théorie des distributions. I, II, Hermann, Paris, 1957. MR 209834
  • 11. E. M. Stein, The characterization of functions arising as potentials, Bull. Amer. Math. Soc. 67 (1961), 102-104. MR 123729


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11916-0

American Mathematical Society